Fixed Point Theorems for α-ψ-Contractive Mappings of Integral Type in C-algebra Valued~Metric Space

Authors

DOI:

https://doi.org/10.26713/cma.v15i3.2754

Keywords:

Fixed point, α-ψ contractive mappings of integral type, C∗-algebra valued metric space

Abstract

In this paper, we introduce two classes of generalized α-ψ-contractive type mappings of integral type and analyze the existence of fixed point for these mapping in C-algebra valued metric space. Our study extends and generalizes the result of several studies in the literature.

Downloads

References

S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fundamenta Mathematicae 3(1) (1922), 133 – 181, URL: https://eudml.org/doc/213289.

M. Berzig and M.-D. Rus, Fixed point theorems for α-contractive mappings of Meir-Keeler type and applications, Nonlinear Analysis: Modelling and Control 19(2) (2014), 178 – 198, DOI: 10.15388/NA.2014.2.3.

A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, International Journal of Mathematics and Mathematical Sciences 29(9) (2002), 531 – 536, DOI: 10.1155/S0161171202007524.

E. Karapınar, P. Shahi and K. Tas, Generalized α-ψ-contractive type mappings of integral type and related fixed-point theorems, Journal of Inequalities and Applications 2014 (2014), Article number: 160, DOI: 10.1186/1029-242X-2014-160 .

F. Khojasteh, Z. Goodarzi and A. Razani, Some fixed point theorems of integral type contraction in cone metric spaces, Fixed Point Theory and Applications 2010 (2010), Article number: 189684, DOI: 10.1155/2010/189684.

Z. Ma, L. Jiang and H. Sun, C∗-Algebra-valued metric spaces and related fixed point theorems, Fixed Point Theory and Applications 2014 (2014), Article number: 206, DOI: 10.1186/1687-1812-2014-206.

I. Masmali and S. Omran, Chatterjea and C´ iric´-type fixed point theorems using (α-ψ)-contraction on C∗-algebra valued metric space, Mathematics 10(9) (2022), 1615, DOI: 10.3390/math10091615.

B. Samet, C. Vetro and P. Vetro, Fixed point theorems for α-ψ-contractive type mappings, Nonlinear Analysis: Theory, Methods & Applications 75(4) (2012), 2154 – 2165, DOI: 10.1016/j.na.2011.10.014.

Downloads

Published

30-11-2024

How to Cite

Neetu, & Kumar, M. (2024). Fixed Point Theorems for α-ψ-Contractive Mappings of Integral Type in C-algebra Valued~Metric Space. Communications in Mathematics and Applications, 15(3), 1021–1029. https://doi.org/10.26713/cma.v15i3.2754

Issue

Section

Research Article